Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 174, NWS Bismarck, ND

July 20, 20166 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 20, 2016, 10:00 PM CDT for 6 counties in North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2016, 10:00 PM CDT (03:00 UTC)
Expired
Jul 20, 2016, 11:00 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Burleigh County, ND, Foster County, ND, Kidder County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 142 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 10:40 PM CDTTSTM WND GST 601 W Carrington, NDCARRINGTON AIRPORT AWOS OBSERVATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 4:01 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4358 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS53 KBIS 210300
SVRBIS
NDC015-031-043-083-093-103-210400-
/O.NEW.KBIS.SV.W.0174.160721T0300Z-160721T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1000 PM CDT WED JUL 20 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  NORTHEASTERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1100 PM CDT

* AT 959 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR NEW ROCKFORD TO 8 MILES SOUTH OF GOODRICH...
  MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GRACE CITY AROUND 1030 PM CDT. 
  MCHENRY AROUND 1050 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BREMEN...CHASELEY...EDMUNDS...BOWDON...SYKESTON...HEIMDAL...LAKE
WILLIAMS... CHASE LAKE...HAMBERG AND MANFRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4751 9850 4695 9943 4733 10049 4785 9956
      4783 9929 4767 9930 4767 9927 4759 9926
      4759 9850
TIME...MOT...LOC 0259Z 277DEG 30KT 4768 9918 4736 10008 

HAIL...1.50IN
WIND...60MPH
 
$$

HARGROVE
3 follow-up statements
426 
WWUS53 KBIS 210321
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT WED JUL 20 2016

NDC015-031-043-083-093-103-210400-
/O.CON.KBIS.SV.W.0174.000000T0000Z-160721T0400Z/
SHERIDAN ND-KIDDER ND-STUTSMAN ND-BURLEIGH ND-FOSTER ND-WELLS ND-
1021 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN SHERIDAN...NORTHERN KIDDER...NORTHWESTERN
STUTSMAN...NORTHEASTERN BURLEIGH...FOSTER AND SOUTHERN WELLS
COUNTIES...

AT 1021 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF GRACE CITY TO 8 MILES SOUTHEAST
OF HURDSFIELD...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  GRACE CITY AROUND 1030 PM CDT. 
  MCHENRY AROUND 1050 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...CHASELEY...EDMUNDS...BOWDON...SYKESTON...BARLOW...HEATON..
.LAKE WILLIAMS...CHASE LAKE AND EMRICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4751 9850 4695 9943 4730 10037 4771 9951
      4769 9930 4767 9930 4767 9927 4759 9926
      4759 9850
TIME...MOT...LOC 0321Z 277DEG 30KT 4766 9893 4734 9983 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
570 
WWUS53 KBIS 210340
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1040 PM CDT WED JUL 20 2016

NDC015-083-210349-
/O.CAN.KBIS.SV.W.0174.000000T0000Z-160721T0400Z/
SHERIDAN ND-BURLEIGH ND-
1040 PM CDT WED JUL 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERIDAN AND
NORTHEASTERN BURLEIGH COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4751 9850 4695 9943 4721 10011 4726 10011
      4756 9972 4769 9930 4767 9930 4767 9927
      4759 9926 4759 9850
TIME...MOT...LOC 0339Z 277DEG 30KT 4764 9872 4732 9962 

$$

NDC031-043-093-103-210400-
/O.CON.KBIS.SV.W.0174.000000T0000Z-160721T0400Z/
KIDDER ND-STUTSMAN ND-FOSTER ND-WELLS ND-
1040 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN KIDDER...NORTHWESTERN STUTSMAN...FOSTER AND SOUTHEASTERN
WELLS COUNTIES...

AT 1039 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF GRACE CITY TO 14 MILES NORTHEAST
OF ROBINSON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MCHENRY AROUND 1050 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...CHASELEY...EDMUNDS...BOWDON...SYKESTON...BARLOW...HEATON..
.LAKE WILLIAMS...CHASE LAKE AND EMRICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4751 9850 4695 9943 4721 10011 4726 10011
      4756 9972 4769 9930 4767 9930 4767 9927
      4759 9926 4759 9850
TIME...MOT...LOC 0339Z 277DEG 30KT 4764 9872 4732 9962 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
023 
WWUS53 KBIS 210344
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1044 PM CDT WED JUL 20 2016

NDC031-043-093-103-210400-
/O.CON.KBIS.SV.W.0174.000000T0000Z-160721T0400Z/
KIDDER ND-STUTSMAN ND-FOSTER ND-WELLS ND-
1044 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN KIDDER...NORTHWESTERN STUTSMAN...FOSTER AND SOUTHEASTERN
WELLS COUNTIES...

AT 1043 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF MCHENRY TO 14 MILES NORTH OF
PETTIBONE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...CARRINGTON AWOS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MCHENRY AROUND 1055 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...CHASELEY...EDMUNDS...BOWDON...SYKESTON...BARLOW...HEATON..
.LAKE WILLIAMS...CHASE LAKE AND JUANITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4751 9850 4695 9943 4721 10011 4756 9972
      4763 9927 4763 9926 4759 9926 4759 9850
TIME...MOT...LOC 0343Z 277DEG 30KT 4764 9870 4732 9960 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:46 PM CDT, 14 minutes earlier.

Area forecast discussion, Jul 20, 9:46 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
946 PM CDT WED JUL 20 2016

.UPDATE...
Issued at 946 PM CDT Wed Jul 20 2016

Updated to remove some counties from the tornado and severe
thunderstorm watches, basically where the convection has cleared.
Continue to see strong to severe storms move through central ND.

UPDATE Issued at 655 PM CDT Wed Jul 20 2016

Updated for upgrade of severe thunderstorm watch to a tornado
watch across far north central North Dakota, where there have been
numerous reports of funnels and multiple reports of a tornado with
one of the earlier storms. Also received baseball size hail
report near Berthold. Watches go through 11 pm. SPC Meso Analysis
page continues to show 5500 J/Kg of MLCAPE across central ND with
the best 0-6km effective bulk shear of 40-55 knots across the
north central areas. Significant tornado parameter values are
maximized around 4 across the tornado watch area. 22z operational
HRRR clears convection out of our area by 04z.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 319 PM CDT Wed Jul 20 2016

Upgraded much of the Heat Advisory to an Excessive Heat Warning
across much of south central North Dakota and into the James River
Valley. Surface dewpoints in the upper 70s to the lower 80s are
observed across these areas given strong evapotranspiration. With
temperatures quickly climbing into the 90s, heat index values to
110 degrees are likely to continue to the afternoon and early
evening. While dewpoints will mix out a bit the rest of the day,
all guidance is under-doing surface dewpoints this afternoon.

Regarding the severe convective threat this afternoon and evening,
cumulus fields continue to develop across southwest and northwest
North Dakota in the vicinity of weak surface confluence as of 2015
UTC. Strong instability is in place with effective deep layer
shear of 35-50 kts. While coverage may be low, any storms that
develop are favored to become supercellular with all threats
possible. Storms through the afternoon and evening are likely to
be tied to the aforementioned boundary as it propagates east. The
19 UTC KBIS sounding still shows some capping to overcome, yet,
also supports the potential for very large hail with MU CAPE near
7000 j/kg. See the 20 UTC SPC Day 1 Convective Outlook for further
details.

.LONG TERM...(Thursday night through Wednesday)
Issued at 319 PM CDT Wed Jul 20 2016

Cooling temperatures into the weekend and a possible severe
thunderstorm threat Friday highlights the extended forecast.

Overall, the 12 UTC suites are in agreement on the broad upper
level ridge across the CONUS flattening Friday into the weekend,
with near zonal flow into next week. This would favor a return to
near normal temperatures. The next best chance for thunderstorms
is Friday into Saturday as a wave possibly coming onshore to the
pacific northwest on Thursday propagates into the Northern Plains.
SPC has placed much of the area in a slight risk in their day 3
outlook.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 655 PM CDT Wed Jul 20 2016

VFR conditions expected. Thunderstorms briefly degraded
conditions at KMOT but are pushing east of the area now.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JNS
AVIATION...JNS
Hazardous weather outlook, Jul 20, 3:07 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
307 PM CDT WED JUL 20 2016

NDZ010>013-018-033-041-043-044-212015-
MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-STARK-HETTINGER-BOWMAN-ADAMS-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING.
PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SOME
SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

NDZ001>005-009-017-031-032-040-212015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MCKENZIE-
GOLDEN VALLEY-BILLINGS-SLOPE-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS
ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

NDZ019>023-025-034>037-042-045>048-050-051-212015-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND EARLY
EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS
ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

PJA

In the hours before

Local storm report, Jul 20, 9:14 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     FUNNEL CLOUD     17 N NEW SALEM          47.09N 101.41W
07/20/2016                   OLIVER             ND   TRAINED SPOTTER

            SAW A BRIEF FUNNEL

&&

KROLAK
Local storm report, Jul 20, 9:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             CENTER                  47.12N 101.30W
07/20/2016  E1.25 INCH       OLIVER             ND   PUBLIC

            SOCIAL MEDIA POST. NORTH SIDE OF CENTER.

&&

NHEINERT
Local storm report, Jul 20, 9:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
924 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             CENTER                  47.12N 101.30W
07/20/2016  M1.25 INCH       OLIVER             ND   TRAINED SPOTTER

            EMAILED A PICTURE

&&

KROLAK
Local storm report, Jul 20, 9:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             6 N MCCLUSKY            47.57N 100.44W
07/20/2016  E1.00 INCH       SHERIDAN           ND   PUBLIC

&&

KROLAK
Local storm report, Jul 20, 9:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             MCCLUSKY                47.49N 100.44W
07/20/2016  E2.50 INCH       SHERIDAN           ND   TRAINED SPOTTER

&&

PJA
Local storm report, Jul 20, 9:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             5 NE MCCLUSKY           47.54N 100.37W
07/20/2016  E2.50 INCH       SHERIDAN           ND   TRAINED SPOTTER

&&

CORRECTED LOCATION

PJA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:07 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger23 min
Jul 20, 7:12 PM CDTSevere Thunderstorm WarningBISRolette44 min
Jul 20, 7:25 PM CDTSevere Thunderstorm WarningBISGrant49 min
Jul 20, 7:41 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce64 min
Jul 20, 7:48 PM CDTSevere Thunderstorm WarningBISOliver42 min
Jul 20, 7:56 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan64 min
Jul 20, 8:23 PM CDTSpecial Weather StatementBISGrant37 min
Jul 20, 8:27 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver48 min
Jul 20, 8:30 PM CDTSevere Thunderstorm WarningBISOliver60 min
Jul 20, 8:39 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce43 min
Jul 20, 8:44 PM CDTTornado WarningBISSheridan31 min
Jul 20, 9:08 PM CDTSevere Thunderstorm WarningBISSheridan, Wells67 min
Jul 20, 9:09 PM CDTAreal Flood AdvisoryBISOliver3 hr
Jul 20, 9:17 PM CDTSevere Thunderstorm WarningBISSheridan, Wells58 min
Jul 20, 9:27 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver33 min
Jul 20, 10:39 PM CDTSpecial Weather StatementBISOliver51 min
Jul 20, 10:58 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman40 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.